# SDR CA010430024

- Difficulty date: April 7, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE AT THE GATE, AFTER BOARDING, THE FLIGHT ATTENDANT REPORTED THAT SHE WAS UNABLE TO CLOSE THE PASSENGER DOOR. THE FLIGHT ATTENDANT REPORTED THAT THE HANDLE WOULD JAM HALF WAY WHEN CLOSING.THE AIRCRAFT WAS BROUGHT TO THE HANGAR AND MAINTENANCE WERE UNABLE TO INSTALL THE RIG PINS. THE DOOR WAS RIGGED PER THE AMM AND THE AIRCRAFT RETURNED TO SERVICE.
